Home / Pain & Inflammation / Diclofenac Anti-Inflammatory Pain Relief Gel

Diclofenac Anti-Inflammatory Pain Relief Gel

Diclofenac Anti-Inflammatory Pain Relief Gel

Relief from sprain, strains and sports injuries.

Targeted relief for acute pain
Made in NZ
Paraben & petrochemical free

 

More Information

Temporary relief of local pain and inflammation associated with:

  • Acute soft tissue injuries
  • Localised soft tissue rheumatism
  • Sprains
  • Tendonitis
  • Bursitis
  • Sport injuries

Do not take:

  • On children under 12 years of age.
  • If you are pregnant or breastfeeding.
  • If you have an allergy to diclofenac, aspirin, any other anti-inflammatory medicine or pain reliever.
  • If you get an allergic reaction, stop using and see your doctor immediately.
  • With other medicine you are taking regularly unless a doctor or pharmacist has told you.
  • Adults: Rub gently into the affected area 3 or 4 times daily. Do not use for more than 2 weeks unless a doctor has told you to.
  • Do not exceed the recommended dose.
  • Excessive use can be harmful
  • Diclofenac sodium 1% w/w – anti-inflammatory & analgesic
  • Contains isopropyl alcohol as a preservative

Related Products

Paracetamol

Effective temporary relief of pain and discomfort. Reduces fever.

Paracetamol + Ibuprofen

Double action pain relief.